Previous |  Up |  Next


AP-space; WAP-space; scattered space; countably compact space; function space; discretely generated space
We prove that every countably compact AP-space is Fréchet-Urysohn. It is also established that if $X$ is a paracompact space and $C_p(X)$ is AP, then $X$ is a Hurewicz space. We show that every scattered space is WAP and give an example of a hereditarily WAP-space which is not an AP-space.
[ASh] Amirdzhanov G.P., Shapirovskii B.E.: On dense subspaces of topological spaces (in Russian). Doklady Akad. Nauk SSSR 214 (1974), 249-252.
[Ar1] Arhangel'skii A.V.: Bicompact sets and the topology of spaces. Soviet Mathematics, Doklady 4 (1963), 561-564. MR 0150733
[Ar2] Arhangel'skii A.V.: A characterization of very $k$-spaces. Czechoslovak Math. J. 18 (1968), 392-395. MR 0229194
[Ar3] Arhangel'skii A.V.: Hurewicz spaces, analytic sets and fan-tightness of spaces of functions. Soviet Mathematics, Doklady 33 (1986), 396-399.
[Ba] Balogh Z.: On compact Hausdorff spaces of countable tightness. Proc. Amer. Math. Soc. 105 (1989), 755-769. MR 0930252 | Zbl 0687.54006
[Be] Bella A.: On spaces with the property of weak approximation by points. Comment. Math. Univ. Carolinae 35 (1994), 357-360. MR 1286582 | Zbl 0808.54007
[BY] Bella A., Yaschenko I.V.: On AP and WAP spaces. Comment. Math. Univ. Carolinae 40 (1999), 531-536. MR 1732483 | Zbl 1010.54040
[vD] van Douwen E.K.: Applications of maximal topologies. Topology Appl. 51 (1993), 125-140. MR 1229708 | Zbl 0845.54028
[DTTW] Dow A., Tkachenko M.G., Tkachuk V.V., Wilson R.G.: Topologies generated by discrete subspaces. preprint. MR 1918105 | Zbl 1009.54005
[En] Engelking R.: General Topology. PWN, Warszawa, 1977. MR 0500780 | Zbl 0684.54001
[Fe] Fedorchuk V.V.: Fully closed mappings and the consistency of some theorems of general topology with the axioms of set theory. Mathematics in the USSR, Sbornik, 28 (1976), 1-26. Zbl 0371.54045
[Gr] Gruenhage G.: Stratifiable spaces are $M_2$. Topology Proc. 1 (1976), 221-226. MR 0448307 | Zbl 0389.54019
[Ma] Malyhin V.I.: Extremally disconnected and similar groups. Soviet Mathematics, Doklady 16 (1975), 21-25. Zbl 0322.22003
[MSh] Mizokami T., Shimane N.: On the $M_3$ vs $M_1$ problem. Topology Appl. 105 (2000), 1-13. MR 1761082
[MRS] Mrówka S., Rajagopalan M., Soundararajan T.: A characterization of compact scattered spaces through chain-limits. TOPO 72, Lecture Notes in Mathematics, 378, Springer, Berlin, 1973, pp.288-297. MR 0375234
[PT] Pultr A., Tozzi A.: Equationally closed subframes and representations of quotient spaces. Cahiers de Topologie et Geometrie Differentielle Categoriques 34 (1993), 167-183. MR 1239466
[Si] Simon P.: On accumulation points. Cahiers de Topologie et Geometrie Differentielle Categoriques 35 (1994), 321-327. MR 1307264 | Zbl 0858.54008
Partner of
EuDML logo